# SDR HEEA072558

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- Aircraft time: 11,788 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Part serial: RH1658
- Condition: Leaking
- Location: Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING AT REAR SEAL. REPLACED WITH SERVICEABLE SERVO.
